# SDR SWI2025F01245

- Difficulty date: May 2, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT FS333.00 STRAP HAS CORROSION FROM STGR27-STGR25R  (C-CHECK RO 09/07/2025)COMPLIED WITH REO 670-53-21-2631 REV -- DATED 2025-06-11 BLEND OUT REPAIR FOR MAIN AVIONICS COMPARTMENT FS333.00 STRAP STGR27-STGR25R REF CRJ700 SRM 51-21-06-001-001-A01 AND  DWG NO SH670-32420 REV E. LEAK CHECK GOOD COMPLIED WITH SKYWEST TRACK CARD 51-900-1002-SKY
